# SDR SWAA2025031806526

- Difficulty date: March 17, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N500WR
- Make and model: Boeing 737-8H4
- Aircraft serial: 36898
- Aircraft time: 35,842 hours, 17,451 cycles
- System (JASC): 2700 · Flight Control System
- Part: Flap System
- Condition: False Indication
- Stage of operation: AP
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRAILING EDGE FLAPS DISAGREE; INDICATOR SHOWED FLAPS 25 WITH FLAP HANDLE SELECTED AT FLAPS 30 <[01].  PERFORMED TRAILING EDGE FLAP SYSTEM OPS CK PER AMM 27-51-00. FLAPS OPERATE NORMALLY. PERFORMED FLAP OVERSPEED PHASE 1 CONDITIONAL INSPECTION AS A PRECAUTION IAW AMM 05-51-08. AHM DATA INDICATED NO FLAP DISAGREE ANOMALIES FOR THIS FLIGHT. NO 30 DAY HISTORY.
